# SDR 29GA2017052800001

- Difficulty date: May 26, 2017
- Submitted: May 28, 2017
- Operation: Air carrier
- Aircraft: N347AG
- Make and model: Saab 340B
- Aircraft serial: 340B447
- Aircraft time: 35,123 hours, 39,317 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 330151
- Part serial: 2128
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS IN CABIN INOPERATIVE FROM EXIT ROW AFT.   R & R THE BATTERY PACK ON 24LN IAW AMM 33-50-10-04-01.  OPS CHECKED GOOD, NO DEFECTS NOTED. PERFORMED OPS TEST IAW AMM 33-50-00, OPS TESTED GOOD.
